Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
125 Publications
2017 | Published | Journal Article | IST-REx-ID: 534 |

Burton, B., de Mesmay, A. N., & Wagner, U. (2017). Finding non-orientable surfaces in 3-Manifolds. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-017-9900-0
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 568 |

Franek, P., & Krcál, M. (2017). Persistence of zero sets. Homology, Homotopy and Applications. International Press. https://doi.org/10.4310/HHA.2017.v19.n2.a16
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2017 | Published | Journal Article | IST-REx-ID: 793 |

Fulek, R., Mojarrad, H., Naszódi, M., Solymosi, J., Stich, S., & Szedlák, M. (2017). On the existence of ordinary triangles. Computational Geometry: Theory and Applications. Elsevier. https://doi.org/10.1016/j.comgeo.2017.07.002
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2017 | Published | Journal Article | IST-REx-ID: 794 |

Fulek, R. (2017). C-planarity of embedded cyclic c-graphs. Computational Geometry: Theory and Applications. Elsevier. https://doi.org/10.1016/j.comgeo.2017.06.016
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
2017 | Published | Journal Article | IST-REx-ID: 795 |

Fulek, R., Kynčl, J., & Pálvölgyi, D. (2017). Unified Hanani Tutte theorem. Electronic Journal of Combinatorics. International Press. https://doi.org/10.37236/6663
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 1113 |

Fulek, R., Pelsmajer, M., & Schaefer, M. (2017). Hanani-Tutte for radial planarity. Journal of Graph Algorithms and Applications. Brown University. https://doi.org/10.7155/jgaa.00408
[Published Version]
View
| Files available
| DOI
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 610 |

Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2017). On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics. Springer. https://doi.org/10.1007/s11856-017-1607-7
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
2017 | Published | Conference Paper | IST-REx-ID: 6517 |

Fulek, R. (2017). Embedding graphs into embedded graphs (Vol. 92). Presented at the ISAAC: International Symposium on Algorithms and Computation, Phuket, Thailand: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPICS.ISAAC.2017.34
[Published Version]
View
| Files available
| DOI
2017 | Published | Conference Paper | IST-REx-ID: 683 |

Lubiw, A., Masárová, Z., & Wagner, U. (2017). A proof of the orbit conjecture for flipping edge labelled triangulations (Vol. 77). Presented at the SoCG: Symposium on Computational Geometry, Brisbane, Australia: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2017.49
[Published Version]
View
| Files available
| DOI
2017 | Published | Conference Paper | IST-REx-ID: 688 |

Edelsbrunner, H., & Wagner, H. (2017). Topological data analysis with Bregman divergences (Vol. 77, pp. 391–3916). Presented at the Symposium on Computational Geometry, SoCG, Brisbane, Australia: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2017.39
[Published Version]
View
| Files available
| DOI
2017 | Published | Journal Article | IST-REx-ID: 701 |

Kynčl, J., & Patakova, Z. (2017). On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4. The Electronic Journal of Combinatorics. International Press.
[Submitted Version]
View
| Files available
2017 | Published | Journal Article | IST-REx-ID: 1073 |

Čadek, M., Krcál, M., & Vokřínek, L. (2017). Algorithmic solvability of the lifting extension problem. Discrete & Computational Geometry. Springer. https://doi.org/10.1007/s00454-016-9855-6
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2016 | Published | Conference Paper | IST-REx-ID: 1237
Krcál, M., & Pilarczyk, P. (2016). Computation of cubical Steenrod squares (Vol. 9667, pp. 140–151). Presented at the CTIC: Computational Topology in Image Context, Marseille, France: Springer. https://doi.org/10.1007/978-3-319-39441-1_13
View
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1282 |

Gundert, A., & Wagner, U. (2016). On eigenvalues of random complexes. Israel Journal of Mathematics. Springer. https://doi.org/10.1007/s11856-016-1419-1
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Conference Paper | IST-REx-ID: 1348 |

Fulek, R. (2016). Bounded embeddings of graphs in the plane (Vol. 9843, pp. 31–42). Presented at the IWOCA: International Workshop on Combinatorial Algorithms, Helsinki, Finland: Springer. https://doi.org/10.1007/978-3-319-44543-4_3
[Preprint]
View
| DOI
| Download Preprint (ext.)
2016 | Published | Conference Paper | IST-REx-ID: 1378 |

Dotterrer, D., Kaufman, T., & Wagner, U. (2016). On expansion and topological overlap (Vol. 51, p. 35.1-35.10). Presented at the SoCG: Symposium on Computational Geometry, Medford, MA, USA: Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing. https://doi.org/10.4230/LIPIcs.SoCG.2016.35
[Published Version]
View
| Files available
| DOI
2016 | Published | Conference Paper | IST-REx-ID: 1379 |

Burton, B., de Mesmay, A. N., & Wagner, U. (2016). Finding non-orientable surfaces in 3-manifolds (Vol. 51, p. 24.1-24.15). Presented at the SoCG: Symposium on Computational Geometry, Medford, MA, USA: Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing. https://doi.org/10.4230/LIPIcs.SoCG.2016.24
[Published Version]
View
| Files available
| DOI
2016 | Published | Conference Paper | IST-REx-ID: 1381 |

Mabillard, I., & Wagner, U. (2016). Eliminating higher-multiplicity intersections, II. The deleted product criterion in the r-metastable range (Vol. 51, p. 51.1-51.12). Presented at the SoCG: Symposium on Computational Geometry, Medford, MA, USA: Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH. https://doi.org/10.4230/LIPIcs.SoCG.2016.51
[Published Version]
View
| Files available
| DOI
2016 | Published | Thesis | IST-REx-ID: 1123 |

Mabillard, I. (2016). Eliminating higher-multiplicity intersections: an r-fold Whitney trick for the topological Tverberg conjecture. Institute of Science and Technology Austria.
[Published Version]
View
| Files available
2016 | Published | Conference Paper | IST-REx-ID: 1164 |

Fulek, R., Pelsmajer, M., & Schaefer, M. (2016). Hanani-Tutte for radial planarity II (Vol. 9801, pp. 468–481). Presented at the GD: Graph Drawing and Network Visualization, Athens, Greece: Springer. https://doi.org/10.1007/978-3-319-50106-2_36
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv